Friday , June 18 2021

Republic / Here is what happened at a party in Arandjelovac where the girl overdone



facebook.com

Sofija S.

She greeted her

Shortly after the death of Sophia S. behind the bars, she met Nicolás B. (21), who is responsible for giving ecstasy to minors.

DEATH OF CONCESSIONARY IN THE BUS STATION: the drug is hidden in an improvised corset!

– The girl was at a party in a house at night. At one point, Nikola B., supposedly, took out a seven tablets bag and put it on the table for which the boy was sitting. Sofia S. took an ecstasy and drank – says the source of the Serbian telegraph from the investigation.

According to him, the children soon became ill.

– Friends took home from Sofia and lay down to sleep. However, she was sick again at night, so her parents were transported to the Belgrade hospital's toxicology department – says our interlocutor.

Due to the suspicion that Ecstasy was delivered to Sofia by Nikola B. (21)

As she adds, the doctors did everything they could to help the girl recover, but unfortunately she was not there.

– The girl, as she found herself, suffered a brain death. It is assumed that this has caused the consumption of narcotic drugs, but the true truth will only be established after autopsy and toxicological analyzes. No possibility is excluded, and even Sophia S was ill – explains the source of the Serbian telegraph.

Fingers in your hands

According to him, the police reported immediately that the minor was admitted to the hospital because of the suspicion that he had eaten the search for the person who allowed him to use narcotics.

MUP of Serbia

Ecstasy

– Soon it was established that there was some possibility that Nikola B was behind. He was handcuffed the next day that Sophia S. died in the MMA and the investigation of this case is still underway, our interlocutor says.

Toxicologist: Kills a tablet of "God's Drug"

Toxicologist Dragan Joksovic says to the Serbian telegraph that a girl could die of a single ecstasy tablet was only consuming alcohol. He explains that death could occur even if the child drank only a pill of a new "divine drug," which he considered most likely.

– I do not know what this girl has taken, but it seems "Drugs of God" for me more than a regular ecstasy pill. Otherwise, ecstasy is euphoric, causing hallucinations and everything depends on the amount of borage of the tablet. If you exaggerate with these narcotics, it can lead to death – says Joksović.

Ekser, sweets, ex …

Ecstasy is a synthetic drug and belongs to the psychostimulators. The most used names are ecstasy, candy, bonkas, ex, getaway, nails. This type of drug appears in the form of small tablets with various printed signals that are recognized by users, for example, hearts, smiles, doves, and cartoon characters.

They were ecstatically overwhelmed

6. NOVEMBER Sofija S. (15) of Arandjelovac died in the MMA after drinking an ecstasy tablet at the parties

5. XUL Mirjana Milic, from Belgrade, was killed in a rented apartment. It was suspected to consume ecstasy, and the first autopsy results showed that it had heart problems

24. XUN Maria M. (16) exaggerated the synthetic drug in the apartment of the drug dealer in Kragujevac

19. XUN Nemanja S. (18) from Backa Palanka became overweight with a drug, her father found the body

17. June Jovan Paunovic, 17, of Belgrade, took an excess of ecstasy on a raft, died in the hospital. The fatal night with him was Mirjana Milić, who died three weeks later


Source link